You may find that your patch is "leaving" you a bit early if you're slender or physically very active. For a while, I was actually changing mine every other day, and when I'm particularly active, I do have to change it early. So I had my doctor write my prescription for "every other day" -- that way I always have enough when I need it.
Also, I did start an antidepressant (Welbutrin) a few weeks ago. Although I can't say that it's given me more energy, exactly, it's helped even out the hormonal fluctuations...and amazingly enough, helped with the nerve pain from my two herniated discs in my neck. If you're so debilitated that you can't get out of bed two days a week
then you need to discuss your options with the doctor.
Did you suffer from PMS before your surgery? I know that I did...and that helped me decide how I wanted to proceed with HRT when the time came. There's a book called "Know Your Menopause Type" -- and a related website -- that may help you sort this out.
Please, discuss this with your doctor, or if you can, find a doctor who specializes in menopause issues (often the local compounding pharmacy can help with this). You deserve to feel better than this...and you CAN...with the right treatment.
-- and I'll
for some answers for you!